Just got back from the hospital as I was having heart palpitations,stabbing pain in chest,as well as more than usual nausea and lightheadedness.this has happened before this week,but not as bad.i think it's from the jurnista (hydromorphone).ECG came up normal but the doc at hospital suggest I wear a heart monitor for a while to make sure,and to go straight back to GP and get off this med.the pain relief wasn't that fantastic anyways...it could also be stress an anxiety due to work issues I'm having to deal wit at the moment also,but definitely at least something to do with the jurnista!any one else had this experience from opiates?
Oxy yes I have some medications have this effect, for me though it can be a bit more serious as I have already had 2 heart attacks and have been left with permanent angina as a result. One medication they trialled was a natural substance to help with sleep, this was alright while taking half a tablet and no it didn't help with sleep, when it was increased to a whole tablet I was experiencing angina attacks, which was strange as I take medication every day to keep my arteries wide open to limit attacks, it was one of those rare side effects not listed on the warning label.
Anyway my advice to anyone experiencing any chest pain no matter how minor they think it is, get it checked out straight away, all it can take is a few minutes for it to cause permanent damage to the heart muscles or worse, a lot of people put it down to heartburn or indigestion and that can be a big mistake. Don't ever leave hospital if you are still having chest pains, it does not always show up straight away in blood tests, speaking from experience here as I was told it was indigestion and sent home, only to return a week later at another hospital with a 95% blockage of the main left artery of my heart, another at 50% and one at 30%.
Firstly Don, you are a walking miracle to be still here with us...a tough buggar you must be! You have certainly endured so much pain and suffering. You are remarkable in the way that you show so many here on this forum the TLC and support needed. You are a true champ!
I am so disappointed for you as I have found Jurnista to be the best drug so far for pain relief. I am on a much higher dose than what you have been on though, I have just been increased from 32mg to 36mg.
What a frightening experience you have just had with your heart, so glad they checked you over so well. I think from what you have written nausea is quite a problem for you. It maybe worthwhile speaking to your GP about this as there are a few different drugs available to help control it. Might be an idea to have your blood pressure checked too since you are suffering from an ongoing light head, but as you said it maybe an unwanted side effect from the Jurnista.
I hope you can get on top of a few things this week. Stress from worrying about work also appears to be a component for you to try and deal with on top of all your pain. Once again, I feel it would be worthwhile discussing this with your GP. I hope you have an understanding and good GP, if not, maybe try and find someone better for your needs. I also hope you have good support from family and friends.
I have not had this drug before, but I can tell you that there are a lot of very nasty side-effects from many drugs. And every person is different. You can have 10 people using this medication and have 10 different experiences, because every person has such a different reaction to medication to most other people. Yes there are some actions or reactions that are similar, but when it comes to whether or not you can tolerate it, everyone is different.
Like Don says. Never muck around when it comes to your heart. Those pains are deadly serious. But I laugh, because I get these pains often, but instead they are caused by nerve involvement from my spine. So, I am one man who constantly ignores these pains, but I do have ECGs regularly and once a year or 18 months I have a stress ECG done, just to make sure the ticker is okay.
I've had an Angiogram in the past to prove the health of my arteries, which were all open wide and good. But I still suffer typical full on Angina attacks when there is a problem with my back between my shoulder blades.
What caused it was two compression fractures of two vertebrae from being hit in the rear end by a big fully loaded Metro Bus that had no brakes and it used the small truck i was driving to stop.
Oh what joys we have to make us feel alive. Heheheee!
I wish the ring (this Chronic Pain) had never come to me. I wish none of this had happened. (Frodo Baggins)
So do all who live to see such times. But that is not for them to decide. All we have to decide, is what to do with the time that is given to us. (Gandalf the Grey)